MAUDE Adverse Event Report: UNKNOWN DRIVE; WALKER

UNKNOWN DRIVE; WALKER
Model Number 10210-1
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 08/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a walker.We are filing this report in an over-abundance of caution due to an mdr regression analysis.The unit was disposed of prior to evaluation.The back leg bent while in use.The end-user fell and hit her knee and head.She went tot he doctor the next day.No serious injury was sustained.Historical data of complaints of this nature was reviewed and found very limited with no trend and a (b)(4) percent defect rate over the prior two years.Root cause cannot be determined as the unit was discarded.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
UNKNOWN
MDR Report Key10886080
Report Number2438477-2018-00087
Device Sequence Number16917801
Product Code ITJ
UDI-Device Identifier00822383117379
UDI-Public822383117379
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/23/2020
Report Date (Section F) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10210-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/28/2018
Device Age3 YR
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight91
Date Report Sent to FDA11/23/2020